Algebraic structures of tropical mathematics

Zur Izhakian, Manfred Knebusch, Louis Rowen

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish
Title of host publicationTropical and Idempotent Mathematics and Applications
EditorsG. L. Litvinov, S. N. Sergeev
Place of PublicationRhode Island
PublisherAmerican Mathematical Society
Pages125-150
Number of pages26
ISBN (Electronic)9781470416843
ISBN (Print)9780821894965
Publication statusPublished - 2014
EventInternational Workshop on Tropical and Idempotent Mathematics - Independent University, Moscow, Russian Federation
Duration: 26 Aug 201231 Aug 2012

Publication series

NameContemporary Mathematics
PublisherAmerican Mathematics Society
Volume616
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

Conference

ConferenceInternational Workshop on Tropical and Idempotent Mathematics
CountryRussian Federation
CityMoscow
Period26/08/1231/08/12

Cite this

Izhakian, Z., Knebusch, M., & Rowen, L. (2014). Algebraic structures of tropical mathematics. In G. L. Litvinov, & S. N. Sergeev (Eds.), Tropical and Idempotent Mathematics and Applications (pp. 125-150). (Contemporary Mathematics; Vol. 616). Rhode Island: American Mathematical Society.

Algebraic structures of tropical mathematics. / Izhakian, Zur; Knebusch, Manfred; Rowen, Louis .

Tropical and Idempotent Mathematics and Applications. ed. / G. L. Litvinov; S. N. Sergeev. Rhode Island : American Mathematical Society, 2014. p. 125-150 (Contemporary Mathematics; Vol. 616).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Izhakian, Z, Knebusch, M & Rowen, L 2014, Algebraic structures of tropical mathematics. in GL Litvinov & SN Sergeev (eds), Tropical and Idempotent Mathematics and Applications. Contemporary Mathematics, vol. 616, American Mathematical Society, Rhode Island, pp. 125-150, International Workshop on Tropical and Idempotent Mathematics, Moscow, Russian Federation, 26/08/12.
Izhakian Z, Knebusch M, Rowen L. Algebraic structures of tropical mathematics. In Litvinov GL, Sergeev SN, editors, Tropical and Idempotent Mathematics and Applications. Rhode Island: American Mathematical Society. 2014. p. 125-150. (Contemporary Mathematics).
Izhakian, Zur ; Knebusch, Manfred ; Rowen, Louis . / Algebraic structures of tropical mathematics. Tropical and Idempotent Mathematics and Applications. editor / G. L. Litvinov ; S. N. Sergeev. Rhode Island : American Mathematical Society, 2014. pp. 125-150 (Contemporary Mathematics).
@inbook{4afbdc434f0440c9ad1685f391bcc5df,
title = "Algebraic structures of tropical mathematics",
author = "Zur Izhakian and Manfred Knebusch and Louis Rowen",
year = "2014",
language = "English",
isbn = "9780821894965",
series = "Contemporary Mathematics",
publisher = "American Mathematical Society",
pages = "125--150",
editor = "Litvinov, {G. L.} and Sergeev, {S. N.}",
booktitle = "Tropical and Idempotent Mathematics and Applications",
address = "United States",

}

TY - CHAP

T1 - Algebraic structures of tropical mathematics

AU - Izhakian, Zur

AU - Knebusch, Manfred

AU - Rowen, Louis

PY - 2014

Y1 - 2014

M3 - Chapter (peer-reviewed)

SN - 9780821894965

T3 - Contemporary Mathematics

SP - 125

EP - 150

BT - Tropical and Idempotent Mathematics and Applications

A2 - Litvinov, G. L.

A2 - Sergeev, S. N.

PB - American Mathematical Society

CY - Rhode Island

ER -